MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RADIUS-7 WI-FI KIT; OXIMETER

MASIMO - 52 DISCOVERY RADIUS-7 WI-FI KIT; OXIMETER
Model Number 26839
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported that the radius-7 does not alarm when disconnected from the root.No consequences or impact to patient were reported.

Brand Name
RADIUS-7 WI-FI KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12289903
Report Number3011353843-2021-00191
Device Sequence Number4868805
Product Code DQA
UDI-Device Identifier00843997014106
UDI-Public00843997014106
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26839
Device Catalogue Number9903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1